# SDR BB07103

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 46,878 hours, 19,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  FOUND POWER WIRE AT LIGHT SHORTED TO GROUND.  REPOSITIONED WIRE, NO FURTHER FAULTS.
